Earlier Version

Formalisms for specifying Markovian population models

T.A. Henzinger, B. Jobstmann, V. Wolf, in:, Springer, 2009, pp. 3–23.

Download
OA 222.84 KB

Conference Paper | Published | English
Author
; ;
Department
Series Title
LNCS
Abstract
We compare several languages for specifying Markovian population models such as queuing networks and chemical reaction networks. These languages —matrix descriptions, stochastic Petri nets, stoichiometric equations, stochastic process algebras, and guarded command models— all describe continuous-time Markov chains, but they differ according to important properties, such as compositionality, expressiveness and succinctness, executability, ease of use, and the support they provide for checking the well-formedness of a model and for analyzing a model.
Publishing Year
Date Published
2009-09-07
Acknowledgement
This research was supported in part by the Excellence Cluster on Multimodal Computing and Interaction and the Swiss National Science Foundation.
Volume
5797
Page
3 - 23
Conference
RP: Reachability Problems
Conference Location
Palaiseau, France
Conference Date
2009-09-23 – 2009-09-25
IST-REx-ID

Cite this

Henzinger TA, Jobstmann B, Wolf V. Formalisms for specifying Markovian population models. In: Vol 5797. Springer; 2009:3-23. doi:10.1007/978-3-642-04420-5_2
Henzinger, T. A., Jobstmann, B., & Wolf, V. (2009). Formalisms for specifying Markovian population models (Vol. 5797, pp. 3–23). Presented at the RP: Reachability Problems, Palaiseau, France: Springer. https://doi.org/10.1007/978-3-642-04420-5_2
Henzinger, Thomas A, Barbara Jobstmann, and Verena Wolf. “Formalisms for Specifying Markovian Population Models,” 5797:3–23. Springer, 2009. https://doi.org/10.1007/978-3-642-04420-5_2.
T. A. Henzinger, B. Jobstmann, and V. Wolf, “Formalisms for specifying Markovian population models,” presented at the RP: Reachability Problems, Palaiseau, France, 2009, vol. 5797, pp. 3–23.
Henzinger TA, Jobstmann B, Wolf V. 2009. Formalisms for specifying Markovian population models. RP: Reachability Problems, LNCS, vol. 5797. 3–23.
Henzinger, Thomas A., et al. Formalisms for Specifying Markovian Population Models. Vol. 5797, Springer, 2009, pp. 3–23, doi:10.1007/978-3-642-04420-5_2.
Main File(s)
Access Level
OA Open Access
Last Uploaded
2018-12-12T10:08:41Z


Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar